Computational Methods and Function Theory

, Volume 7, Issue 2, pp 345–360

The Moduli Space of Rational Maps and Surjectivity of Multiplier Representation


DOI: 10.1007/BF03321649

Cite this article as:
Fujimura, M. Comput. Methods Funct. Theory (2007) 7: 345. doi:10.1007/BF03321649


In this paper, we first show that the map ΨRatn of the moduli space of rational maps of degree n to ℂn obtained from multipliers at fixed points is always surjective, while the map ΨPolyn of the moduli space of polynomials of degree n to ℂnt 1 defined similarly is never so if n ≥ 4. Next, in the latter case, we give a sufficient condition and a necessary one for points not in the image of ΨPolyn, and give an explicit parametrization for all such points if n = 4 or 5. Also, we show that the preimage of a generic point by ΨPolyn consists of (n − 2)! points.


Rational maps fixed points multiplier moduli space 

2000 MSC

30C10 37C25 

Copyright information

© Heldermann  Verlag 2007

Authors and Affiliations

  1. 1.Department of MathematicsNational Defense AcademyYokosukaJapan

Personalised recommendations